# SDR UIEA2013103100543

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,585 hours, 539 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENGINE FUEL FILTER MESSAGE FOR 2 SECONDS THEN AUTOMATIC TRANSFERRED TO STATUS MESSAGE. R & R FUEL FILTER IAW MM 73-11-02, LEAK CHECKED OK.
